# SDR HEEA084440

- Difficulty date: February 13, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Make and model: Bell 206L-3
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bushing
- Part number: 206010803101
- Condition: Worn
- Location: M/R Idler Link
- Component: Idler Link
- Component part number: 206010800103
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR IDLER LINK HAS WORN BUSHINGS. REPLACED 8 IDLER LINK BUSHINGS DUE TO WORN.  REPAIRED.
